# SDR AALA202411200286

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 66,080 hours, 27,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT SERVICE DOOR FRAME FASTENER HOLE CRACKED AT FR 68 AND S22R AT THE #1 DOOR STOP FITTING. REPAIRED FRAME PER SRM 53-41-12-300-011.
